MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Extension Set, 17 Inch, 0.2 Micron Filter, CLAVE(TM) Y-Site, Secure Lock; Set, Administration, Intravascular

ICU Medical Costa Rica Ltd. Extension Set, 17 Inch, 0.2 Micron Filter, CLAVE(TM) Y-Site, Secure Lock; Set, Administration, Intravascular
Catalog Number 206680490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a extension set, 17 inch, 0.2 micron filter, clave(tm) y-site, secure lock.It was reported that an infant was receiving total parenteral nutrition (tpn) through iv tubing when leakage was observed from the filter.The filter was connected to the administration set infusing the tpn solution.Upon identification of the leak, the filter was removed and replaced using sterile technique, and the tpn infusion was resumed.No blood or body fluids were present in the line.The event occurred during infusion and no injury or adverse event was reported.
 
Additional Manufacturer Narrative
The device has been requested for evaluation; however, it has not yet been received.

Brand Name
Extension Set, 17 Inch, 0.2 Micron Filter, CLAVE(TM) Y-Site, Secure Lock
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50487078
Report Number9615050-2026-00891
Device Sequence Number15995858
Product Code FPA
UDI-Device Identifier10887787005919
UDI-Public(01)10887787005919(17)290201(10)14885690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151969
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number206680490
Device Lot Number14885690
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Total Parenteral Nutrition (Unk Mfg)
Patient SexUnknown